National Vaccine
Information Center

Your Health. Your Family. Your Choice.

MedAlerts Home
Search Results

This is VAERS ID 335270

Case Details

VAERS ID: 335270 (history)  
Form: Version 1.0  
Age: 18.0  
Gender: Female  
Location: Foreign  
Vaccinated:2008-04-21
Onset:2008-07-16
   Days after vaccination:86
Submitted: 2008-12-12
   Days after onset:149
Entered: 2008-12-15
   Days after submission:3
Vaccin­ation / Manu­facturer Lot / Dose Site / Route
HPV4: HPV (GARDASIL) / MERCK & CO. INC. - / 2 UN / IM

Administered by: Unknown       Purchased by: Unknown
Symptoms: Autopsy, Death, Headache, No reaction on previous exposure to drug, Pain, Ruptured cerebral aneurysm
SMQs:, Haemorrhage terms (excl laboratory terms) (narrow), Haemorrhagic central nervous system vascular conditions (narrow)

Life Threatening? No
Birth Defect? No
Died? Yes
   Date died: 0000-00-00
Permanent Disability? No
Recovered? No
Office Visit? No
ER Visit? No
ER or Doctor Visit? No
Hospitalized? No
Previous Vaccinations:
Other Medications: KESTINE; NASACORT; SERETIDE; albuterol
Current Illness: Pollen allergy; Allergic asthma; Overweight
Preexisting Conditions:
Allergies:
Diagnostic Lab Data: Unknown
CDC Split Type: WAES0812USA02421

Write-up: Information has been received from a general practitioner concerning an 18 year old female with pollen allergy, allergic asthma and who was overweight, with a family history of the mother having multiple sclerosis, who on 12-MAR-2008 was vaccinated with the first dose of GARDASIL, lot # not reported, which was well tolerated. It was reported that the second dose of GARDASIL, lot # not reported, was given intramuscularly (IM) to the right deltoid on 21-APR-2008. Concomitant therapy included SERETIDE, albuterol, NASACORT and KESTINE. There was no contraceptive use. On 16-JUL-2008 the patient experienced sudden brutal cephalgia and then she suffered from a pain evocating an aneurysm during rupture. The patient suddenly died in spite of resuscitation technique performed by the agency which evoked a ruptured aneurysm. An autopsy was on-going and the results would be provided. As to the reporter there may not be any link between adverse effect and vaccination. The reported cause of death by the ageny was ruptured cerebral aneurysm, but it had not been confirmed yet by the results of the autopsy which were still pending. Additional information has been requested. Other business partner numbers include E2008-11575.


New Search

Link To This Search Result:

https://medalerts.org/vaersdb/findfield.php?IDNUMBER=335270


Copyright © 2019 National Vaccine Information Center. All rights reserved.
21525 Ridgetop Circle, Suite 100, Sterling, VA 20166